# SDR GLBA20110805H

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 26,410 hours, 43,900 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY EXIT DOOR AT 4C MAKES A LOUD SOUND DURING FLIGHT.  MX REMOVED 4C EMER EXIT DOOR AND FOUND TRIM SEAL MISPLACED, REPOSITIONED SEAL AND INSTALLED EXIT DOOR IAW BMM 52-20-00, PRESURIZED ACFT IAW BMM 21-30-00, NO DEFECTS NOTED.
